A two-step algorithm for layout optimization of structures with discrete variables
Lianshuan Shi Enmin Feng Huanchun Sun Zhaosheng Feng
Journal of Industrial & Management Optimization 2007, 3(3): 543-552 doi: 10.3934/jimo.2007.3.543
This paper presents a mathematical model for Layout optimization of structure with discrete variables. The optimization procedure is composed of two kinds of sub-procedures of optimization: the topological optimization and the shape optimization. In each one, a comprehensive algorithm is used to treat the problem. The two kinds of optimization procedures are used in turn until convergence appears. After the dimension of the structure is reduced, the delimiting combinatorial algorithm is used to search for the better objective value. A couple of classical examples are presented to show the efficiency of the method. Numerical results indicate that the method is efficient and the optimal results are satisfactory.
keywords: delimiting and combinatorial algorithm structural optimization layout optimization Discrete variable relative difference quotient.

Year of publication

Related Authors

Related Keywords

[Back to Top]